# SDR CPCP20080022

- Difficulty date: April 4, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N348AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 349
- Aircraft time: 27,854 hours, 30,194 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(4) HINGE FITTINGS OF LT AILERON TRIM TAB ARE CORRODED.  LT AILERON TRIM TAB HINGE FITTING REPLACED NR 2 AND 33 IAW SRM 51-25-03.
